|resistance to entecavir-urgent pl.
Nov 9, 2008
Madam, I have been diagnised with hep b two years back. At that time the viral load was 1.24 lakh.Based on the advice of hepatologist i had taken pegasys for 24 weeks and at the end of the treatment the viral load was 1.37 lakh. Six months after that the viral load went upto 82 lakhs after which i was put on baraclude. Three months after starting of baraclude the viral load was nil. I continued baraclude and when the test was repeated at the end of one year after initiation of baraclude thrapy, the viral load has again gone upto 92 lakh. The hepatologist is not really sure what to do. Is combination required or dose should be increased to 1 mg.from 0.5 mg. Please advise early.
| Response from Dr. McGovern
I would recommend resistance testing to be certain you and your doctor know which resistance profile you may have to make the best decision about your next treatment.
However, I suggest resistance testing since it is extremely uncommon for patients to develop resistance to entecavir if that is the first nucleoside analog you have taken.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get AIDS From Someone Who Doesn't Have It?
- What Body Systems Are Affected By Aids?
- What Region In Africa Is Most Heavily Affected By Hiv And Aids?
- Why Havent Hiv Test Detected Antibodies In My Blood After One Year Of Testing?
- What Are The Pros And Cons Of Diflucan?
- How Does Gynecomastia Spread?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.